| Model Number |
8229706 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intraoperatively during thyroid surgery, a nerve monitoring emg tube was planned for use; however, impedance testing could not be passed, and no emg signal was observed on the monitoring interface and the recurrent laryngeal nerve could not be monitored through this tube throughout the procedure.Equipment and interface box issues were ruled out.The issue was not resolved during the procedure, and the tube was used only as a regular endotracheal tube for ventilation.The procedure was extended by 15 mins and was completed with the reported product.There was no patient impact.